Theory of L-fuzzy H-sets. (English) Zbl 0788.54004

For an \(L\)-fuzzy Hausdorff space the author introduces the concept of \(L\)-fuzzy \(H\)-set. A characterization is given in terms of \(\alpha\)-nets. This is followed by a treatment of \(L\)-fuzzy \(H\)-closedness which is shown to be a good extension of Veličko’s original definition.


54A40 Fuzzy topology
Full Text: DOI


[1] Ajmal, N.; Azad, S.K., Fuzzy almost continuity and its pointwise characterization by dual points and fuzzy nets, Fuzzy sets and systems, 34, 81-101, (1990) · Zbl 0713.54010
[2] Chen, S.L., Almost F-compactness in L-fuzzy topological spaces, J. northeastern math., 7, 4, 158-162, (1991)
[3] Hutton, B., Uniformities on fuzzy topological spaces, J. math. anal. appl., 58, 559-571, (1977) · Zbl 0358.54008
[4] Lowen, R., Fuzzy topological spaces, J. math. anal. appl., 56, 621-633, (1976) · Zbl 0342.54003
[5] Pu, B.M.; Liu, Y.M., Fuzzy topology I: neighbourhood structure of a fuzzy point and Moore-Smith convergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[6] Pu, Y.S.; Chen, S.L.; Pu, Y.S.; Chen, S.L., On some L-fuzzy topological spaces, (), 1-6
[7] Veličko, N.V., H-closed topological spaces, Amer. math. soc. transl., 78, 2, 103-118, (1968) · Zbl 0183.27302
[8] Vermeer, J., Closed subspaces of H-closed spaces, Pacific J. math., 118, 1, 229-247, (1985) · Zbl 0517.54019
[9] Wang, G.J., Generalized topological molecular lattices, Sci. sinica ser. A, 8, 785-798, (1984) · Zbl 0599.54005
[10] Zhao, D.S., The N-compactness in L-fuzzy topological spaces, J. math. anal. appl., 128, 64-79, (1987) · Zbl 0639.54006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.